# SDR ASOA2015042412645

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 29,164 hours, 27,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT, 8 INOPERATIVE.   RELAMPED EXTERIOR EMERGANCY LIGHT NR 8 IAW 33-51-21. OPS CHECK GOOD.  SDR CLOSED.
